# SDR ASAA2017010719580

- Difficulty date: January 7, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A75014
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT TRANSITION PANEL DENTED AT STA 500B. GROUNDED - YES. REMOVED TRANSITION PANEL IAW SRM 51-40-02, DAMAGE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53. REMOVED AND REPLACED NEW TRANSITION PANEL IAW SRM 53-00-53-2R-6.
